# SDR MK1Y20230305003

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767323
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, 3 EA SPOTS WITH CORROSION WERE FOUND ON THE CENTER WING UPPER SURFACE SKIN, AT STA 955 LBL 72, LBL 80 AND RBL 91. THE CORROSION WAS REMOVED AND UT INSPECTION WAS ACCOMPLISHED ON THE BLENDED AREAS TO DETERMINE THE REMAINING MATERIAL THICKNESS. AT STA 955 LBL 72 – NOMINAL THICKNESS WAS FOUND 0.317”, MINIMAL REMAINING THICKNESS 0.180”, 43.3% MATERIAL REMOVED. AT STA 955 LBL 80 – NOMINAL THICKNESS WAS FOUND 0.328”, MINIMAL REMAINING THICKNESS 0.241”, 26.6% MMATERIAL REMOVED. AT STA 955 RBL 91 – NOMINAL THICKNESS WAS FOUND 0.340”, MINIMAL REMAINING THICKNESS 0.235”, 31% MATERIAL REMOVED. THE BLENDED AREAS WERE FOUND BEYOND SRM 57-10-01 ALLOWABLE DAMAGE 1.
